Thank you for your query at DoctorSpring.com
I understand your concern.
I need a few more details before i can guide you :
- How many days/ months have you been using Citalopram?
- What is the exact cause of using Citalopram?
- Is this the first time you're experiencing these symptoms?
I don't know why the assistants asked you to take Benadryl, because it is mostly given to suppress cough.
If this is the first time you're using the drug it is possible that you may have developed an alleric reaction to it. In that case an anti-histaminic will be helpful such as Levocetrizine. I won't suggest Benadryl for your symptoms.
If you have been on this drug for some time, it is better you get your Serum Elctrolytes evaluated, because one side effect ot Citalopram is low sodium levels in blood, leading to hypotension, which can lead to cold and clammy peripheries.
Please answer the questions i mentioned before and i will get back to you,